RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 2, страницы 1–20 (Mi aa1689)  

Статьи

On the invariance of Welschinger invariants

E. Brugallé

Université de Nantes, Laboratoire de Mathématiques Jean Leray, 2 rue de la Houssinière, F-44322 Nantes Cedex 3, France

Аннотация: Some observations about original Welschinger invariants defined in the paper Invariants of real symplectic $4$-manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005), no. 1, 195–234, are collected. None of their proofs is difficult, nevertheless these remarks do not seem to have been made before. The main result is that when $X_{\mathbb{R}}$ is a real rational algebraic surface, Welschinger invariants only depend on the number of real interpolated points, and some homological data associated with $X_{\mathbb{R}}$. This strengthened the invariance statement initially proved by Welschinger.
This main result follows easily from a formula relating Welschinger invariants of two real symplectic manifolds that differ by a surgery along a real Lagrangian sphere. In its turn, once one believes that such a formula may hold, its proof is a mild adaptation of the proof of analogous formulas previously obtained by the author on the one hand, and by Itenberg, Kharlamov, and Shustin on the other hand.
The two aforementioned results are applied to complete the computation of Welschinger invariants of real rational algebraic surfaces, and to obtain vanishing, sign, and sharpness results for these invariants that generalize previously known statements. Some hypothetical relationship of the present work with tropical refined invariants defined in the papers Refined curve counting with tropical geometry, Compos. Math. 152 (2016), no. 1, 115–151, and Refined broccoli invariants, J. Algebraic Geom. 28 (2019), no. 1, 1–41, is also discussed.

Ключевые слова: real enumerative geometry, Welschinger invariants, real rational algebraic surfaces, refined invariants.

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche ENUMGEOM NR-18-CE40-0009-02
Conseil Régional des Pays de la Loire TROPICOUNT
This work is partially supported by the grant TROPICOUNT of Région Pays de la Loire, and the ANR project ENUMGEOM NR-18-CE40-0009-02.


Полный текст: PDF файл (336 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 04.12.2018
Язык публикации: английский

Образец цитирования: E. Brugallé, “On the invariance of Welschinger invariants”, Алгебра и анализ, 32:2 (2020), 1–20

Цитирование в формате AMSBIB
\RBibitem{Bru20}
\by E.~Brugall\'e
\paper On the invariance of Welschinger invariants
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 2
\pages 1--20
\mathnet{http://mi.mathnet.ru/aa1689}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1689
  • http://mi.mathnet.ru/rus/aa/v32/i2/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:90
    Литература:4
    Первая стр.:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020